# SDR DXTA2024021610909

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 7,020 hours, 4,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KC007
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS WILL NOT EXTINGHISH AFTER TURNING OFF PAX SAFETY SWITCH. IF EMER LTS TOGLE SWITCH IS CYCLED TO OFF THEN ARM, EXIT LIGHTS EXTINGISH. THEN WHEN PAX SAFETY SWITCH IS CYCLED AGAIN, EXIT LIGHTS REMAIN ILLUMINATED. POWERED DOWN AIRCRAFT AND PROBLEM WENT  AWAY ONLY TO RETURN A FEW MINUTES LATER.  POWERED UP AND CONFIRMED DISCREPANCY, REFFERED TO WIRING PRINT AND FOUND RELAY KC007 AT FAULT, RECEIVED CUSTOMER SUPPUED RELAY, REMOVED AND REPLACED RELAY KC007 WITH NEW I.A.W CE·680A M/M CHAP 24-60· 10, OPS CHECK SATISFACTORY.
